Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 71, Number 240
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Effects of uncertainties in the domain on the solution of Neumann boundary value problems in two spatial dimensions
Ivo Babuška and Jan Chleboun PDF
Math. Comp. 71 (2002), 1339-1370
Error indicators for the mortar finite element discretization of the Laplace equation
Christine Bernardi and Frédéric Hecht PDF
Math. Comp. 71 (2002), 1371-1403
Positivity preserving finite element approximation
Ricardo H. Nochetto and Lars B. Wahlbin PDF
Math. Comp. 71 (2002), 1405-1419
Derivative superconvergent points in finite element solutions of harmonic functions— A theoretical justification
Zhimin Zhang PDF
Math. Comp. 71 (2002), 1421-1430
Analysis of a variable time-step discretization of the three-dimensional Frémond model for shape memory alloys
Ulisse Stefanelli PDF
Math. Comp. 71 (2002), 1431-1453
Conjugate gradient method for dual-dual mixed formulations
Gabriel N. Gatica and Norbert Heuer PDF
Math. Comp. 71 (2002), 1455-1472
Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices
Tai-Lin Wang and William B. Gragg PDF
Math. Comp. 71 (2002), 1473-1496
Combined Hermite spectral-finite difference method for the Fokker-Planck equation
Johnson C. M. Fok, Benyu Guo and Tao Tang PDF
Math. Comp. 71 (2002), 1497-1528
Avoiding the order reduction of Runge-Kutta methods for linear initial boundary value problems
M. P. Calvo and C. Palencia PDF
Math. Comp. 71 (2002), 1529-1543
Long-term stability of variable stepsize approximations of semigroups
Nikolai Bakaev and Alexander Ostermann PDF
Math. Comp. 71 (2002), 1545-1567
New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences
Avram Sidi PDF
Math. Comp. 71 (2002), 1569-1596
Some numerical computations concerning spinor zeta functions in genus $\boldsymbol {2}$ at the central point
Winfried Kohnen and Michael Kuß PDF
Math. Comp. 71 (2002), 1597-1607
On the step-by-step construction of quasi–Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces
I. H. Sloan, F. Y. Kuo and S. Joe PDF
Math. Comp. 71 (2002), 1609-1640
The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension
Fred J. Hickernell and Xiaoqun Wang PDF
Math. Comp. 71 (2002), 1641-1661
Hensel lifting and bivariate polynomial factorisation over finite fields
Shuhong Gao and Alan G. B. Lauder PDF
Math. Comp. 71 (2002), 1663-1676
Polynomial factorization over ${\mathbb F}_2$
Joachim von zur Gathen and Jürgen Gerhard PDF
Math. Comp. 71 (2002), 1677-1698
A one-parameter quadratic-base version of the Baillie-PSW probable prime test
Zhenxiang Zhang PDF
Math. Comp. 71 (2002), 1699-1734
Computation of class numbers of quadratic number fields
Stéphane Louboutin PDF
Math. Comp. 71 (2002), 1735-1743
Bounds for the smallest norm in an ideal class
Ana-Cecilia de la Maza PDF
Math. Comp. 71 (2002), 1745-1758
Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes
A. Campillo and J. I. Farrán PDF
Math. Comp. 71 (2002), 1759-1780
Numerical calculation of the density of prime numbers with a given least primitive root
A. Paszkiewicz and A. Schinzel PDF
Math. Comp. 71 (2002), 1781-1797
Corrigendum to “Period of the power generator and small values of Carmichael’s function”
John B. Friedlander, Carl Pomerance and Igor E. Shparlinski PDF
Math. Comp. 71 (2002), 1803-1806

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotics and Mellin-Barnes integrals, by R. B. Pari and D. Kaminski.
Reviewer: Nico M. Temme
Review information PDF
Math. Comp. 71 (2002), 1799-1799